# SDR MWEA95148

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 5913262
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE LEFT PYLON UPPER SURFACE TO FUSELAGE ATTACH ANGLE WAS FOUND CRACKED APPROX .25 INCH IN LENGTH.  REPAIRED ATTACH ANGLE IAW SRM 54-05 FIG 10.  RETURNED A/C TO SERVICE.
